MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC14; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC14; ANTI-REFLUX IMPLANT
Model Number LXC-[14]
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Heartburn/Indigestion (1883); Nausea (1970); Anxiety (2328); Depression (2361); Abdominal Distention (2601)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Event date: only event year known: 2022.Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device batch number 4525, and no non-conformances were identified.Additional information was requested, and the following was obtained: do you have the linx product code? model # lxc14.Do you have the lot number and serial number (if applicable)? lot #4525, serial (b)(4).On what date was the device implanted? on (b)(6) 2013.Were there any intra-operative complications during implant? no.Was there any hiatal or crural repair done at the same time as the implant? no.Please specify the symptoms the patient was experiencing prior to implant (gerd reflux, dysphagia, pain during eating, etc., )? reflux, feelings of fullness, nausea, bloating.Esophageal pain at night.Had the patient had any diagnostic testing done to address the symptoms they experienced while the device was implanted? yes.If yes, what diagnostic testing was completed? bravo, barium study, egd and ph testing.Can you share the results of the diagnostic tests? yes, on request.Do they have an autoimmune disease? not current, previously diagnosed with graves disease.Is the omeprazole a prescribed medication or is over the counter medication? prescribed 40 mg.Are they currently taking steroids / immunization drugs? no.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a 40 year old male with symptoms of gerd, ibs, anxiety, depression.The linx procedure implant was around 9 years ago.Recurrent symptoms of gerds.Patient reports he began feeling recurrent symptoms in summer 2021, described as a generalized abdominal fullness accompanied with mild nausea.He also experienced intermittent heartburn.He is presently taking omeprazole 40 mg once daily with mild relief.Bravo (b)(6) 2022 showed abnormal levels of acid reflux.The device is no longer providing him with relief of symptoms.

Brand Name
LXC14
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
Manufacturer Contact
orla o'mahony
4188 lexington avenue north
shoreview 55126
329348013
MDR Report Key15320230
Report Number3008766073-2022-00171
Device Sequence Number20125142
Product Code LEI
UDI-Device Identifier00855106005158
UDI-Public00855106005158
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2017
Device Model NumberLXC-[14]
Device Catalogue NumberLXC14
Device Lot Number4525
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/16/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age40 YR
Patient SexMale